On the perturbation propagation in the initial-boundary value problem for quasilinear first order equations.

Título inglés On the perturbation propagation in the initial-boundary value problem for quasilinear first order equations.
Título español Sobre la propagación de perturbaciones en el problema de valor inicial y de frontera para ecuaciones de primer orden cuasilineales.
Autor/es Rykov, Yu. G.
Organización Keldysh Inst. Appl. Mat. Russian Acad. Sci., Moscú, Rusia
Revista 0214-1493
Publicación 1993, 37 (1): 209-223, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The paper deals with initial-boundary value problem for generalized solutions of single quasilinear nonautonomous conservation law. For the case so-called "processes with aggravation" the localization property and inner boundedness are studied. Also in case when boundary function tends to zero as t Þ +∞ the localization effect is regarded.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones en derivadas parciales no lineales ; Problemas de valor de frontera ; Valores iniciales ; Ecuaciones diferenciales cuasilineales
Código MathReviews MR1240932
Icono pdf Acceso al artículo completo